Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

5 People found this comment helpful

Have Psoriasis plaque on elbows and lower legs for over 20 years. First biological i have tried. Just had third injection so now at 13 week. Completely cleared. Still see slight scaring on my lower legs but fading. No known side effects.

Shared reviews and ratings

JC | 35-44 | Female | On medication for 1 to less than 2 years | Patient
3/15/2022
Condition: Moderate to Severe Plaque Psoriasis
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Switched from Siliq to Tremfya due to insurance issues... not by choice. Tremfya by far worst performing injection. Psoriasis spots reappeared on my legs- derm prescribed a topical. Hadn't used topicals in years. The worst part: upper respiratory infections galore. Four in 2 months with most recent this week resulting in ear infection requiring antibiotics. Head and body aches common with Tremfya as well. Not a good medicine for me at all.

Report this postFill 3Created with Sketch.
Kim1 | 45-54 | Female | On medication for less than 1 month | Patient
7/2/2020
Condition: Moderate to Severe Plaque Psoriasis
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

2 weeks into my first injection; seeing some very slight improvement. Some plaques have stopped “re-plaquing” , others have not changed. I seem to be itching more than usual though. Scalp plaques are starting to lift which is difficult to deal with. Side effects are very minimal, minor nausea and slight joint pain. Looking forward to more improvements with the 2nd injection.

Report this postFill 3Created with Sketch.
None | 35-44 | Male | On medication for 1 to 6 months | Patient
11/25/2019
Condition: Moderate to Severe Plaque Psoriasis
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Substantial mental side effects including paranoia and anxiety. Not a listed side effect, but effects stopped once loading dose cleared my system. Chose not to go for second dose.

Report this postFill 3Created with Sketch.
jdclueless | 55-64 | On medication for less than 1 month | Patient
10/25/2018
Condition: Moderate to Severe Plaque Psoriasis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was on Stelara for over 7 years and my Dr though Tremfya would help with the area's in my hair line that have not gone away. One shot and I was in agony! I developed migraine headache the next day that lasted for over 3 weeks. So this drug is not for me! Back on Stelara next visit.

Report this postFill 3Created with Sketch.
sfaye5183 | 35-44 | Female | On medication for 1 to 6 months | Patient
10/25/2018
Condition: Moderate to Severe Plaque Psoriasis
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I experienced severe thigh muscle pain during the short 2 months I was on this biologic that stopped as soon as I changed to a different med. I have been on Enbrel, Humira, cosentyx, tremfya then taltz. The muscle pain was intolerable and it hurt to walk.

Report this postFill 3Created with Sketch.
mrgeech | 55-64 | Male | On medication for 6 months to less than 1 year | Patient
2/4/2018
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
NYC Guy | 45-54 | Male | On medication for 1 to 6 months | Patient
12/16/2017
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Have Psoriasis plaque on elbows and lower legs for over 20 years. First biological i have tried. Just had third injection so now at 13 week. Completely cleared. Still see slight scaring on my lower legs but fading. No known side effects.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More